Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Withdrawls

Posted by on Jan. 2, 2013 at 12:18 AM
  • 9 Replies

Uggg it's only been two days and already I'm agitated, climbing the walls, restless and depressed.

I told my doctor I wanted off Seroquel due to weight gain, instead he starts to wean me off ciprilix and replaces it with lithium.  How does this help with seroquel?? I've heard that lithium is really bad for weight loss , especially when mixed with seroquel.

Your only suppose to wean off medications with a doctor's supervision, but he made the next appointment for six weeks from now WTF?

I'm thinking of stopping seroquel cold turkey and just getting it over with.

CafeMom Tickers
by on Jan. 2, 2013 at 12:18 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-9):
Jazmyn1
by on Jan. 2, 2013 at 1:31 AM
DONT EVER QUIT ANY MED COLD TURKEY!!! Im weaning myself off paxil and the witdrawls are horrible!! I mever heard of the rx your on but dr sounds stupid unless he thinks the others is causing weight gain idk
Posted on the NEW CafeMom Mobile
Tracys2
by Gold Member on Jan. 2, 2013 at 6:49 AM

I hate withdrawl. Hope you manage to wean and do better with the lithium!

matreshka
by Ruby Member on Jan. 2, 2013 at 7:17 AM

Some people do it, I've quit meds cold turkey and just dealt with the withdrawal.  Some like klonopin you don't want to do that with because it can cause seizures.  There is a book, i think its free online by Will Hall Called "coming off psychotropic medications"

lyrick24
by Ruby Member on Jan. 2, 2013 at 9:27 AM

 i wouldnt take myself off of it if he kept me on it. perhaps next time you go you can explain to him better that you want off of the serequel.

leahbeah143
by Leah on Jan. 2, 2013 at 10:14 AM

 I took myself off zoloft and the withdrawals were so bad I seriously considered just taking it again, but I keep trying to remind myself that the symptoms are only temporary. It seems like he's keeping you on that one for reason, hopefully he can tell you why he specifically wants you taking it.

Serenity7
by Silver Member on Jan. 2, 2013 at 11:23 AM

 Its never a good idea to stop any med cold turkey

JansRainbow
by on Jan. 2, 2013 at 12:01 PM

It is very dangerous quitting any medication cold turkey. It can cause serious side effects. I take Seroquel and do not have the weight gain. Please talk to your doctor. Tell them your concerns. Getting some form of exercise can help prevent the weight gain. I gainned weight on Lithium. So many of the med's they use do that. Withdrawls can be awful and scary. There again, talk to your doctor. Hope you feel better. Take care.

mrsvixen
by Gold Member on Jan. 2, 2013 at 2:15 PM

Thanks ladies. I've decided to just wean off the ciprilix and take the lithium like he told me too. I'm really gonna keep an eye on my weight.

KimmyPoo
by Bronze Member on Jan. 2, 2013 at 3:24 PM
Be careful
Posted on the NEW CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)